# SDR AALA201908289032

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 17,048 hours, 4,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 CABIN DOOR EMERG. OPERATING CYLINDER CHARGE PRESSURE IS 1400PSI AT 80 DEG. F. NITROGEN SERVICED L4 DOOR EMERG. CYLINDER IAW AMM 52-10-00. L4 DOOR OK FOR SVC.
